# SDR AALA202511124351

- Difficulty date: November 11, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N976AN
- Make and model: Boeing 737823
- Aircraft serial: 30099
- Aircraft time: 69,144 hours, 29,196 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Sys
- Condition: Decreasing
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED:  DURING CRUISE FUEL QUANTITIES INDICATOR BEGAN RAPIDLY DECREASING.  (OPEN).
